Talk about this with your doctor. T has been known to cause moodiness in most people, and could be worse for someone with a mood disorder. It has not been linked to an increase in psychosis, as far as I know, but every drug affects every brain differently. An endocrinologist would have more information.
I don’t have an immediate answer for you but your doctor has to order a relevant set of labs to help understand the problem. It would also be appropriate for you to be referred to a urologist.
Male sexual health that’s not only depend on testosterone alone. You also have to take into account estradiol levels, a protein called serum binding globulin, DHEA, prolactin level, and free testosterone. You could have low normal levels of testosterone but elevated levels of estradiol which also can cause the same effect. This can lower your sex drive and your inability to have energy.
For what it’s worth, I requested TRT for my negative symptoms and my psychiatrist said “there’s nothing in the literature to suggest the therapeutic value of testosterone [for schizophrenia].”